# SDR USAA2010032590641

- Difficulty date: March 22, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 64,963 hours, 44,574 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2660293AK
- Part serial: 0505
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C6 CHECK - LEFT WING 2 LEADING EDGE SLAT DELAMINATED ON UPPER AND LOWER SURFACE.  REPLACED THE LEFT WING NR 2 LEADING EDGE SLAT IAW B737 AMM 27-81-21.
